# SDR CA130610005

- Difficulty date: June 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 67,447 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: 179000201
- Condition: Unsecure
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE FLIGHT THE HEADPHONE JACK AT SEAT 23E BECAME VERY HOT AND PRODUCED A BURNING ODOR.  THE IFE ANS ISPS SYSTEMS WERE TURNED OFF AND THE JACK COOLED AND THE ODOR DISSIPATED.  FOUND CONNECTOR UNDER 22 DEF ADRIFT, BENT PINS.  REPAIRED PINS, RECONNECTED 22-23 DEF.  REPLACED SVDU 23 E. CHECKED SERVICE.
